MathSciNet Relay Station
MathSciNet bibliographic data
MR2653259 60J05 (60B15 60J50)
Hirayama, Takao; Yano, Kouji Extremal solutions for stochastic equations indexed by negative integers and taking values in compact groups. Stochastic Process. Appl. 120 (2010), no. 8, 1404–1423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement